Top 9 Childrens Motrin Grape – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

Ibuprofen, Pain Relief, Grape Flavored, Children's Motrin Oral Suspension, 4 Oz

#ad
Motrin #ad - Lasts up to 8 hours. For children ages 2 to 11. Temporarily reduces fever. Contains 100 milligrams of ibuprofen. Temporarily relieves minor aches and pains due to the common cold, headache, flu, sore throat, and toothache.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60340
ModelCSAVBLK;ASD;LF

2. Motrin

#ad

Grape, Motrin Children's Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, 24 Count

#ad
Motrin #ad - From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.

24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child. This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, headache and toothache, sore throat, and works to quickly reduce fever. The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor. From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years.
BrandMotrin #ad
ManufacturerAmazonUs/EE6IC #ad
Height1.81 Inches
Length1.81 Inches
Width3 Inches
Part NumberCSAVBLK;ASD;LF
ModelCSAVBLK;ASD;LF

3. Motrin

#ad

Ibuprofen, Children's Motrin Oral Suspension, Grape Flavored, 4 Oz, Pain Relief

#ad
Motrin #ad - 4 fluid Ounces. Grape flavored liquid. Contains ibuprofen. Lasts up to 8 hours. Temporarily relieves minor aches and pains due to the common cold, headache, sore throat, flu, and toothache.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Weight0.39 Pounds
Part Number300450603401

4. Amazon Basic Care

#ad

8 Fluid Ounces, Grape Flavor, Pain Reliever and Fever Reducer, Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL

#ad
Amazon Basic Care #ad - Dosage cup included. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol. Compare to the active ingredient in Children’s Motrin. With a child-resistant safety cap.

Made for children: amazon basic care children's ibuprofen oral Suspension, 100 mg per 5 mL comes in grape flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11. The active ingredient in amazon basic care children's ibuprofen oral suspension is ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer for children ages 2 to 11 years. Amazon basic care children's ibuprofen oral suspension 100 mg per 5 mL, sore throat, is a nonsteroidal anti-inflammatory drug that reduces fever and relieves minor aches and pains of the common cold, flu, headache and toothache. One dose provides relief of pain and fever for up to 8 hours.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.38 Inches
Weight0.75 Pounds
Width2.34 Inches
Part Number63

5. Motrin

#ad

Children's Motrin Oral Suspension Medicine for Kids, 4 fl. oz, Bubblegum Flavor, 100 mg Ibuprofen

#ad
Motrin #ad - Motrin products can help you and your family feel better. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu.

4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, headache, sore throat, and toothache. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

6. Amazon Basic Care

#ad

Grape, 24 Count Pack of 1, Amazon Basic Care Children's Chewable Tablets, Purple

#ad
Amazon Basic Care #ad - Amazon basic care children's ibuprofen Chewable Tablets, 100 mg temporarily reduces fever and provides up to 8 hours of relief of minor aches & pains. Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose.

Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for children ages 2-11. Compare to the active ingredient of Children's Motrin. Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, sore throat, flu, reduces fever and relieves minor aches and pains due to the common cold, 100 mg, headaches and toothaches.

Active ingredient: the active ingredient in amazon basic care children's Ibuprofen Chewable Tablets, is ibuprofen 100 mg, 100 mg, Grape Flavor, a pain reliever and fever reducer. Nsaid: chewable tablets are a convenient choice for busy families: No dosing container or water needed. This product is gluten free and preservative free. Grape flavor is a child-pleasing favorite to help the medicine go down.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches

7. Motrin

#ad

Berry, 1 fl. oz, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen

#ad
Motrin #ad - 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants.

Motrin products can help you and your family feel better. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. Intended for infants 6 to 23 months, plus, the oral medicine provides temporary relief for up to 8 hours, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length6.86 Inches
Width2.5 Inches
Part Number33192
Model33192

8. Advil

#ad

ADVIL JR CHEWABLE Grape 100MG 24CTx2 US

#ad
Advil #ad - Advil ibuprofen pain and fever reducer for kids ages 2 to 11 years. Ibuprofen for children is an effective kids fever reducer and children's pain reliever. Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water. Two packs of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief. Children's advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height1.84 Inches
Length2.75 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number673498
Model305730179201

9. Good Sense

#ad

GoodSense Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Grape Flavor, 4 Ounces, Pain Reliever and Fever Reducer

#ad
Good Sense #ad - Made for children: goodsense children's ibuprofen Oral Suspension comes in grape flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap.

Active ingredient: this pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Grape Flavor. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol. Lasts 8 hours: one dose provides relief of pain and fever for up to 8 hours; dosage cup included. Pain reliever and fever reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, sore throat, flu, headache and toothache.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.03 Inches
Weight0.42 Pounds
Width2 Inches
Part Number1037409
Model1037409